# SDR CA970902013

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 204-B
- Engine: Lyc T5313B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Beam
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL BOOM ATTACHMENT POINT T-CAP BEAM FOUND CRACKED.  SOME RIVETS ALSO SHEARED.  CRACK WAS ALONG TWO HI-SHEAR RIVET HOLES.
